# SDR SWAA2017050113470

- Difficulty date: April 24, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 24,655 hours, 14,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 781-829
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD WEB CORRODED BETWEEN BS 781 TO 829, RBL 29.      R & R THE THRESHOLD WEB IAW SRM & DWG.
